MathSciNet Relay Station
MathSciNet bibliographic data
MR2669708 35Q20 (35A08 35B40 35C07 35L65 35L67)
Yu, Shih-Hsien Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010), no. 4, 1041–1118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement